MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD; MASK, SURGICAL

O&M HALYARD, INC. HALYARD; MASK, SURGICAL
Model Number 62115
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Several contaminated masks from halyard found throughout the day.

Brand Name
HALYARD
Common Device Name
MASK, SURGICAL
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
MDR Report Key24413397
Report Number24413397
Device Sequence Number14922195
Product Code FXX
UDI-Device Identifier20680651621157
UDI-Public(01)20680651621157
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/19/2026
Report Date (Section F) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number62115
Device Catalogue Number62115
Device Lot NumberAM5307141
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/19/2026